# SDR CA980402013

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 4 AND NR 5 SEAT TRACKS CORRODED UNDER NR 2 GALLEY.  SEAT TRACKS CORRODED BEYOND S.R.M. LIMITS.  SEAT TRACKS REPLACED OR REPAIRED FOR SINGLE POINTS.
